# SDR REXA2025012800094

- Difficulty date: January 10, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 22,733 hours, 17,479 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H AFT OVERWING EMERGENCY EXIT DOOR TOP FWD GUIDE HAS EVIDENCE OF A CRACK.  REPAIRED IAW ENDEAVOR AIR EA CRJ952-18138 REV IR DATED 01/14/2025.
